# SDR SIMA200733202

- Difficulty date: November 12, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 9,613 hours, 9,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 9,613 hours, 9,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, THE BAGGAGE DOOR LOWER SILL WAS FOUND TO BE CORRODED.  REPLACED BAGGAGE DOOR LOWER SILL PER EMB SRM 145/1142 REV 38 CHAPTER 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
